Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Dizziness with fainting spells. Sudden weight gain. Fluctuating blood pressure levels

My 83 yr old mother has been having dizzy, feeling faint spells every few days. She is very weak and feels like she cannot get enough air. We have taken her to the er and now the doctors are running test. Her blood pressure is 101/62. She takes 2 types of BP pills and now the dr. has stopped the water pill all together until next app. in a wk. She is looking dehydrated. What could be the cause of her feeling this way. She has also gone from 130lbs. to 174 within a month
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.i have gone through problems of your mother.frequent feeling of dizziness may be due to cardiac also may be due to decreased hemoglobin in do an ecg and echocardiography.i also advise blood test for hemoglobin and free t3,t4,tsh for her as she is gaining weight.give her plenty of water per mouth and monitor blood pressure regularly.please inform me further about her condition and do the tests i have advised.bye
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor